# SDR C1HA200795005

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plenum
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C RAM AIR PLENUM HAS SURFACE CORROSION ON NR 2 TANK LWR SKIN ABOVE LT PRIMARY HEAT EXCHANGER.  BLENDED OUT CORROSION DAMAGE, MAT LOSS .050, ORIGINAL THK .225.  FLUORESCENT DYE PENETRANT AREA, NO DEFECTS NOTED.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-2.  RESTORED FINISH IAW B727 MM 51-20-151.
